# SDR 95ZZZX4110

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ATW - LEFT WING REAR SPAR ROOT JOINT FITTING AT RIB 2, BOLT 'A' IS LOOSE AND LEAKING.  REMOVED AND REPLACED BOLT 'A' AT LEFT WING REAR SPAR JOINT FITTING.  BOLT HEAD HAS BEEN SEALED AT 1440.  W/C GENERATED FOR LEAK CHECK W/C 5020.
